# SDR 97FDEA00354

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300*
- Aircraft serial: 726
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LOWERING L/G RIGHT MAIN LANDING GEAR SHOWED UNSAFE.  RECYCLED THE GEAR WITH THE SAME RESULT.  UPON APPLICATION OF TOGA POWER GEAR INDICATED SAFE.  DEFERRED PER MEL 32-5 MX PROCEDURES COMPLIED WITH.  REMOVED AND REPLACED RLMG DOWN RESTRICTOR PER M/M 32-31-57-4 RAISED AND LOWERED PER M/M 7-11-00-0.  OPERATED GEAR PER M/M 32-31-00-5 ALL INDICATIONS NORMAL LOWERED A/C AND REMOVED JACK PADS POSITIONS.  L/GVMU/MMU SWITCH TO NORMAL AND SAFETIED.  RII CLUS 97460 BU MP.
